The Cause Of The Body Is Difficult To Respond To Drugs During The Curettage Process?
Greetings doctor, Our child died at the age of 5 months in the womb. Doctors recommend abortion with a normal delivery. I was given a pill that was put into the place of birth once every 12 hours. And already 3 pills that entered the new ad contraction. I was also injected with painkillers 4x to the last at the peak of the contraction. But there is not the slightest effect that I feel for this painkiller. Only water is injected, while my pain is getting worse during contractions. I rolled over on the floor, enduring the pain of forced contraction. And I was given no more pain medication overnight until I gave birth. After birth, baby uri was left inside and was forced to curette in the morning. During anesthesia for the waist down, my body also did not respond to the anesthesia. I’m not numb, it’s still like before I was sedated. Finally the doctor gave the anesthetic fainting, then my body responded. So doctor, from what happened to me. How exactly with the body that long responded to this drug? Is this dangerous? Sometimes I also think that my body has difficulty responding to drugs, what about the vitamins I take. Did the nutrition reach the child in my womb? Thank you..
Good afternoon, thank you for asking at HealthReplies.com. Pain, though simple, enters vital signs which are equal in importance to blood pressure, pulse, breathing and body temperature. Unfortunately, although important, measurement of pain levels is difficult because pain is subjective. With the same pain stimulus, two people can give different reactions. Some are very expressive by shouting, and some are just grimacing even though he feels very painful.
From the events that you experience, there are several things that can affect the condition. Among them is it seems that you have a lower pain threshold than normal people. It is easier for you to feel pain, and that way, even though the anesthetic is already inserted and already working, you still feel the pain. Another possibility is that the pain is influenced by your perception, your mind, that the procedure to be performed is very painful. The power of the mind can arouse pain that doesn't even exist.
Another possibility is that not enough doses are given, but this should not happen because you have been given up to 4x. Then it could also be because there are certain disorders such as hyperalgesia, where your body interprets the pain several times more severe than normal people.
What is clear, further examination must be done to determine this. Also, not playing drugs doesn't mean that other drugs won't work for you. This is because each drug has its own way and mechanism of action, what chemicals are released, how long it stays in the blood, side effects and so on. Maybe painkillers don't work well for you, but that's not necessarily the case with antibiotics, antivirals, anti-nausea, antidiarrheals, and various other drugs.
So as we suggest now, you don't need to worry too much. If you want to know exactly why the pain relief doesn't work for you, you can see a neurologist. But if not, keep living a healthy lifestyle by eating foods rich in nutrients such as vegetables and fruits, away from stress and cigarette smoke, regular exercise and adequate rest. So, hopefully answering your question.